Read the advice for new guys sticky and come back with more info. We want to find the cause if your low T and perhaps that can be fixed. You need more labs posted here too.
Do you have gyno? Check feels like grains of rice? High E2 and high prolactin is a serious issue.
Prolactin can be associated with non-refractive visual field disturbances. One checks for reduction of width of peripheral vision, which should be near 180 degrees, even >180 for some. You should have a MRI to check for a prolactin secreting pituitary adinoma. For a young man with low T and high prolactin, that is often done.
Proper dose of AI does not cause any joint or bone issues at all! Deca, that is totally stupid and dangerous. We have had guys kill their HPTA with deca only cycles; and not able to restart. In your state, your dose of anastrozole should not be more than 0.5mg/week in divided doses.
Are you playing deca? It can increase prolactin and prolactin can mess up your HPTA and the expression “Deca Dick” refers to deca induced ED.
Problems with AI is from E levels that are too low. Read the advice for new guys sticky. You may be an over-responder and you need to be guided by labs.
thank you for coming in and throwing some light into the matter. No I haven’t taken DECA or any extragenous test for that matter… just thought that Deca mite help while on AIs as it causes bone pain… Deca does increase bone mineral content so I thought it mite help…
I am fat and skinny… no muscles… I feel like a lousy piece of shit… kinda timid person and too cautious at times… feel like being cheated sometimes or maybe being fooled… my doctor says it’s mostly a mental issue and nothing to worry… keeps saying he’s not a qwark although I think he is… he won’t give me any AIs or cabergoline… says that the Free T ain’t important only the total T… I need some advice as to what can help me here…
by the way can you also tell me how you divide the AI doses for 1 mg anastrozole or 2.5 mg Letrozole… like do you use a pill cutter or maybe use a pill pulvarizer and then divide the powder… Please help me…!!!